Morphological scale-spaces

Jackway, P. T. (2001) Morphological scale-spaces. Advances in Imaging and Electron Physics, 119 124-186.

Author Jackway, P. T.
Title Morphological scale-spaces
Journal name Advances in Imaging and Electron Physics   Check publisher's open access policy
ISSN 1076-5670
Publication date 2001
Sub-type Article (original research)
Volume 119
Start page 124
End page 186
Total pages 63
Editor P. Hawkes
Place of publication San Diego, C.A. U.S.A.
Publisher Academic Press
Collection year 2002
Language eng
Subject C1
291004 Spatial Information Systems
700300 Communication Services
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 18:08:19 EST